ICU MEDICAL COSTA RICA LTD. EXTENSION SET, 17 INCH, 0.2 MICRON FILTER, CLAVE(TM) Y-SITE, SECURE LOCK; SET, ADMINISTRATION, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
206680490 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Codes |
Chemical Exposure (2570); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Event occurred regarding an extension set, 17 inch, 0.2 micron filter, clave(tm) y-site, secure lock where it was reported that 0.2-micron filter was used for continuous chemo infusion, and it was discovered that the inline filter was leaking causing a chemo spill.This occurred on 2 separate occasions 1 day apart.The event occurred in patient room hospital.There were patient involvement and no harm.There were delay in patient treatment for 2-3hours and hazardous medication exposure to staff.There was no delay in therapy that was critical to the patient.Increased length of stay was the effect of the delay on the patient.Aerosolized particles come in contact with the patient or healthcare provider but no negative effect.New treatment made by pharmacy and given to patient.Patient's status did not change due to the event.Patient status was within normal limits and there was no change in patient status during and after the event.The set up was extension tubing added closest to the patient.The chemo spill cleaned up per facility protocol and spill kit was used.It is unknown how long into the infusion did the leak occurred.Patient is a 41 y/o male receiving continuous chemo infusion of doxorubicin (adriamycin) 10 mg/m2 = 16 mg, etoposide (vepesid) 50 mg/m2 = 78 mg in ns 250 ml chemo infusion.
Additional Manufacturer Narrative
B3 - date of event - the date of event is unknown, and (b)(6) 2026 has been used as a placeholder.The device has been received for evaluation.The investigation is pending completion.
Additional Manufacturer Narrative
Received one new list #206680490, extension set for complaint investigation.As received, no damage or anomalies were noted.The inline filter was leak tested per specifications and no leakage was observed.The reported complaint of leakage cannot be replicated or confirmed based on test results for the (new, unused) returned device.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.Corrected information can be found in h6 annex g component code, annex e h6 health effect - clinical code, e3 - initial reporter occupation and section h10 related report number.
Event or Problem Description
(b)(4).